MathSciNet Relay Station
MathSciNet bibliographic data
MR980858 58F21 (34C05 58F14)
Roussarie, Robert Cyclicité finie des lacets et des points cuspidaux. (French) [Finite cyclicity of loops and cusps] Nonlinearity 2 (1989), no. 1, 73–117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement